MathSciNet Relay Station
MathSciNet bibliographic data
MR1486746 17B65 (17B40)
Osborn, J. Marshall; Zhao, Kaiming Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1641–1650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement